Applications of Mathematics, first online, pp. 1-9


Uniqueness of weak solutions to a Keller-Segel-Navier-Stokes model with a logistic source

Miaochao Chen, Shengqi Lu, Qilin Liu

Received March 7, 2020.   Published online February 15, 2021.

Abstract:  We prove a uniqueness result of weak solutions to the $nD$ $(n\geq3)$ Cauchy problem of a Keller-Segel-Navier-Stokes system with a logistic term.
Keywords:  Keller-Segel-Navier-Stokes system; uniqueness; weak solution
Classification MSC:  22E46, 53C35, 57S20, 35Q30
DOI:  10.21136/AM.2021.0069-20

PDF available at:  Springer   Institute of Mathematics CAS

References:
[1] P. Biler: Global solutions to some parabolic-elliptic systems of chemotaxis. Adv. Math. Sci. Appl. 9 (1999), 347-359. MR 1690388 | Zbl 0941.35009
[2] L. Corrias, B. Perthame, H. Zaag: Global solutions of some chemotaxis and angiogenesis systems in high space dimensions. Milan J. Math. 72 (2004), 1-28. DOI 10.1007/s00032-003-0026-x | MR 2099126 | Zbl 1115.35136
[3] J. Fan, L. Jing, G. Nakamura, K. Zhao: Qualitative analysis of an integrated chemotaxis-fluid model: Global existence and extensibility criterion. Commun. Math. Sci. 18 (2020), 809-836. DOI 10.4310/CMS.2020.v18.n3.a10 | MR 4120539
[4] J. Fan, F. Li: Global strong solutions to a coupled chemotaxis-fluid model with subcritical sensitivity. Acta Appl. Math. 169 (2020), 767-791. DOI 10.1007/s10440-020-00321-1 | MR 4146923
[5] J. Fan, K. Zhao: Improved extensibility criteria and global well-posedness of a coupled chemotaxis-fluid model on bounded domains. Discrete Contin. Dyn. Syst., Ser. B 23 (2018), 3949-3967. DOI 10.3934/dcdsb.2018119 | MR 3927584 | Zbl 1406.35271
[6] T. Hillen, K. J. Painter: A user's guide to PDE models for chemotaxis. J. Math. Biol. 58 (2009), 183-217. DOI 10.1007/s00285-008-0201-3 | MR 2448428 | Zbl 1161.92003
[7] D. Horstmann: From 1970 until present: The Keller-Segel model in chemotaxis and its consequences I. Jahresber. Dtsch. Math.-Ver. 105 (2003), 103-165. MR 2013508 | Zbl 1071.35001
[8] E. F. Keller, L. A. Segel: Initiation of slime mold aggregation viewed as an instability. J. Theor. Biol. 26 (1970), 399-415. DOI 10.1016/0022-5193(70)90092-5 | MR 3925816 | Zbl 1170.92306
[9] E. F. Keller, L. A. Segel: Model for chemotaxis. J. Theor. Biol. 30 (1971), 225-234. DOI 10.1016/0022-5193(71)90050-6 | Zbl 1170.92307
[10] E. F. Keller, L. A. Segel: Traveling bands of chemotactic bacteria: A theoretical analysis. J. Theor. Biol. 30 (1971), 235-248. DOI 10.1016/0022-5193(71)90051-8 | Zbl 1170.92308
[11] H. Kozono, M. Miura, Y. Sugiyama: Existence and uniqueness theorem on mild solutions to the Keller-Segel system coupled with the Navier-Stokes fluid. J. Func. Anal. 270 (2016), 1663-1683. DOI 10.1016/j.jfa.2015.10.016 | MR 3452713 | Zbl 1343.35069
[12] H. Kozono, T. Ogawa, Y. Taniuchi: The critical Sobolev inequalities in Besov spaces and regularity criterion to some semi-linear evolution equations. Math. Z. 242 (2002), 251-278. DOI 10.1007/s002090100332 | MR 1980623 | Zbl 1055.35087
[13] V. G. Maz'ya, T. O. Shaposhnikova: Theory of Multipliers in Spaces of Differentiable Functions. Monographs and Studies in Mathematics 23. Pitman, Bostan (1985). MR 0785568 | Zbl 0645.46031
[14] T. Ogawa, Y. Taniuchi: The limiting uniqueness criterion by vorticity for Navier-Stokes equations in Besov spaces. Tohoku Math. J., II. Ser. 56 (2004), 65-77. DOI 10.2748/tmj/1113246381 | MR 2028918 | Zbl 1083.35096
[15] B. D. Sleeman, M. J. Ward, J. C. Wei: The existence and stability of spike patterns in a chemotaxis model. SIAM J. Appl. Math. 65 (2005), 790-817. DOI 10.1137/S0036139902415117 | MR 2136032 | Zbl 1073.35118
[16] M. Winkler: Global solutions in a fully parabolic chemotaxis system with singular sensitivity. Math. Methods Appl. Sci. 34 (2011), 176-190. DOI 10.1002/mma.1346 | MR 2778870 | Zbl 1291.92018
[17] M. Winkler: A three-dimensional Keller-Segel-Navier-Stokes system with logistic source: Global weak solutions and asymptotic stablization. J. Funct. Anal. 276 (2019), 1339-1401. DOI 10.1016/j.jfa.2018.12.009 | MR 3912779 | Zbl 1408.35132
[18] D. Wrzosek: Long-time behaviour of solutions to a chemotaxis model with volume filling-effect. Proc. R. Soc. Edinb., Sect. A, Math. 136 (2006), 431-444. DOI 10.1017/S0308210500004649 | MR 2218162 | Zbl 1104.35007

Affiliations:   Miaochao Chen (corresponding author), School of Mathematics and Statistics, Chaohu University, Hefei 238000, P. R. China, e-mail: chenmiaochao@chu.edu.cn; Shengqi Lu, Department of Mathematics and Physics, Sanjiang University, Nanjing 210012, P. R. China, e-mail: 001336@sju.edu.cn; Qilin Liu, School of Mathematics, Southeast University, Nanjing 211189, P. R. China, e-mail: liuqlseu@126.com


 
PDF available at: